# SDR 07FDEA03370

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 68 hours, 53 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4909505
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE FLAPS WOULD NOT RAISE PAST 20.  RECYCLED SEVERAL TIMES NO CHANGE.  ON APPROACH, THE FLAPS WOULD NOT GO PAST 20.  ON LANDING, THE FLAPS RETURNED TO 0 DURING AFTER LANDING CHECK BOTH SFCC'S REPLACED.  RAN ENGINES, OPERATED FLAPS FULL TRAVEL SEVERAL TIMES WITH NO FAULTS ON EITHER SFCC.  CHECKED ALL FLAP JACKSCREWS FOR ABNORMALITIES.  NONE NOTED.  GREASE PRESENT AT ALL ROLLERS AND BEARINGS AND BALLNUTS.  TORQUE LIMITER INDICATORS NOT POPPED.
